advertisement
Question
Posted by: Susan | 2011/05/05

Serlife

Can anyone please help me! I would like to know what the side effects of serlife, and what change is it suppose to bring when one uses it. My friend is on it, and sometimes she is really quite. Is there personality changes, etc. What effect is it suppose to have on people, I know she was on the 50mg, and she is now for about 2 weeks on 100gm. Can anyone please help, so that I can understand her better and know how to help her. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Encourage your friend to discuss this with the doctor ( I hope it was a psychiatrist ) who prescribed the drug for her - doctors should NEVER prescribe a drug without discussing risks and benefits and costs.
Serlife is an antidepressant ) chemical name Sertraline ), used to treat depression - and so one would hope that after a couple of weeks, the person would notice a gradual lessening of their depression.
It is an SSRI, thus of the Prozac family. You can google the web for specific information about the drug. But as your role is as her friend, the most useful thing you could do would be to be a friend - listen when she wants to talk, sympathize, and encourage her to discuss any side-effects which bother her and any other related problems, with her own doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/05/05

Encourage your friend to discuss this with the doctor ( I hope it was a psychiatrist ) who prescribed the drug for her - doctors should NEVER prescribe a drug without discussing risks and benefits and costs.
Serlife is an antidepressant ) chemical name Sertraline ), used to treat depression - and so one would hope that after a couple of weeks, the person would notice a gradual lessening of their depression.
It is an SSRI, thus of the Prozac family. You can google the web for specific information about the drug. But as your role is as her friend, the most useful thing you could do would be to be a friend - listen when she wants to talk, sympathize, and encourage her to discuss any side-effects which bother her and any other related problems, with her own doctor

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement